Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Started burning and milky discharge after intercourse. Treated for chlamydia and gonorrhea. Any advice?

User rating for this question
Very Good
Answered by

Practicing since : 1995
Answered : 517 Questions
29 year old male. Working in Iraq. Infected by cheating ex girlfriend before trip. Symptoms were burning and milky discharge. No test out here but her and the guy she slept with a day after me where both diagnosed with chlamydia (He went to the doc one day before I did). Source of her infection is unknown by me. Most likely Grand Cayman Island from time frame of infection. My initial treatment was for chlamydia and gonorrhea. 4 little round red pills and a shot (1st Physician Assistant is gone. not sure of the drug names)... symptoms lessened to no burning and a drop of discharge noticed in the morning and slight in evening. 7 days after treatment I saw the new PA. She put me on 14 day cycle of cirpo, 2 x 100mg. Symptoms same. Drop of clear or milky discharge noticed in morning and sometimes evening. Switched to 7 days of 2 x 100 mg. of Doxy. On day 3 added a 1500 mg. dose of Tinidazole. After the last Doxy symptoms the PA said no more meds until I get stateside and tested. No burning during urination but still getting a drop of milky discharge in morning and evening. After the weeks of research I decided to self treat. First dose last night was 1g Azithro, 200mg Doxy, 1g Erythromycin, 500mg cipro, 500mg Tinidazole, 500mg Tetracycline. Experienced nausea for a few hours but went away. Aprox. 14 hours later the next morning (still getting discharge) took 250mg Azithro, 100mg Doxy, 500mg Erythro, 500mg cipro, 500mg Tinidazole, 500mg Tetracycline. 10 hours later still milky discharge. Night dosage will be similar. Suggestions? Why am I still getting discharge? Will the meds I am taking work together? What am I missing
Posted Mon, 30 Jul 2012 in Men's Health
Answered by Dr. V. Sasanka 13 hours later
You probably have been more than adequately treated with antibiotics, and that just might be the problem - so many antibiotics and for short durations, the infecting bacteria might just have got resistant to all of them.
Please avoid self-medication. The way to go about this would be to be systematic - a visit to a urologist so that he might do a prostatic massage and see if that is the source of infection, or the urethra, which is more common.
The urethral white discharge should ideally be sent for an examination including culture and sensitivity to find out the kind of antibiotics it is susceptible to. These antibiotics should be taken for the prescribed duration and not just 1-2 days.
Take plenty of fluids, and you eventually might need long term low dose antibiotics to prevent a recurrence, preferably with Doxycycline.
Hope this has been of help.
Let me know how you are progressing.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor